# SDR SWAA2020051242146

- Difficulty date: April 14, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 55,206 hours, 32,646 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5040A
- Part serial: 001553
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE SKIN SLAT 5 AT THE ACTUATOR RIB AT RT WING (1 EA) / REMOVED AND REPLACED SLAT 5 RT WING DUE TO CRACKS ON REPAIR AREA ARE NOT PERMITED. I.A.W B737-700 AMM 27-81-21-400-801 AND AMM 27-81-00-820-803 POS:5 TAG/GRB: 619101 P/N OFF:114A5040-A S/N OFF:001553 P/N ON: 114A5040-A S/N ON:001531
